# SDR DL72S000836

- Difficulty date: April 24, 2000
- Submitted: May 7, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225A
- Aircraft serial: 21859
- Aircraft time: 48,153 hours, 31,412 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Nr 1 & 3 Pylons
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BHEC INSPECTION OF THE NR 1 & 3 ENGINE PYLON FWD ENGINE MOUNTS INDICATED A CRACKED FASTENER HOLE IN THE NR 3 MOUNT AND 2 CRACKED HOLES IN THE NR 1 MOUNT.  THE CRACKS ARE TYPICAL OF BAC S/B 727-54A0010 AND AD 97-05-08.  THE CRACKS WERE       REMOVED WITH A .0156 INCH O/S OF EACH HOLE.  AN ADDITIONAL .0312 INCH INSURANCE CUT WAS MADE ON EACH HOLE AND NEW FASTENERS INSTALLED PER ER/A 377118-14AD, REV A.
